# SDR CA070416008

- Difficulty date: March 24, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 101741111
- Part serial: 2445
- Condition: Malfunctioned
- Location: Fms
- Part time: 534 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED FMS FAILED THEN FLIGHT DECK EXPERIENCED SMOKE AND FUMES. CREW ELECTED TO RETURN THE AIRCRAFT TO BASE WHERE A LANDING WAS CARRIED OUT WITHOUT INCIDENT.  ENGINEERING REPLACED THE FMS UNIT. INITIAL INVESTIGATION OF THE REMOVED UNIT INDICATES AN ELECTRICAL FAILURE OF AN INTERNAL CIRCUIT BOARD. UNIT HAS BEEN RETURNED TO THE MFG FOR REPAIR AND WITH A REQUEST TO PROVIDE A STRIP REPORT. (TC NR 20070416008)
